en
Scientific article
Open access
English

New Analytic Approach to Multivelocity Annihilation in the Kinetic Theory of Reactions

Published inPhysical review letters, vol. 75, no. 1, p. 160-163
Publication date1995
Abstract

A new, exact, analytic approach to multivelocity, one-species, ballistic annihilation in one dimension is proposed. For an arbitrary one-particle initial velocity distribution, the problem can be solved rigorously in terms of the two-particle conditional probability, which obeys a closed nonlinear integro-differential equation. We present a method for solving this equation for an arbitrary discrete velocity distribution. This method is applied to the three-velocity case. The outcome of numerical simulations compares well with our exact results.

Citation (ISO format)
DROZ, Michel et al. New Analytic Approach to Multivelocity Annihilation in the Kinetic Theory of Reactions. In: Physical review letters, 1995, vol. 75, n° 1, p. 160–163. doi: 10.1103/PhysRevLett.75.160
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0031-9007
419views
202downloads

Technical informations

Creation02/27/2017 11:00:00 AM
First validation02/27/2017 11:00:00 AM
Update time03/15/2023 1:24:45 AM
Status update03/15/2023 1:24:45 AM
Last indexation01/16/2024 11:21:48 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack